background-defaultbackground-default
logo-pwa

The Nationthailand

Add to Home Screen.

Add
Close
SUNDAY, December 04, 2022
nationthailand
Phichit medic who died after booster Pfizer vaccine had underlying health issues

Phichit medic who died after booster Pfizer vaccine had underlying health issues

FRIDAY, August 13, 2021

A public health staffer who died in Phichit province after getting a Pfizer booster shot suffered from asthma and hyperlipidemia, the Department of Disease Control (DDC) revealed on Thursday.

“The deceased is a male, aged 44 years. His BMI [body mass index] was 31, which falls within the obesity range,” said DDC director-general Dr Opas Karnkawinpong. “Furthermore, he has underlying health problems, such as asthma and hyperlipidemia, or high levels of fats in the blood. He also had a record of drinking.”

Opas added that the staffer received a Pfizer shot on August 10, which was his third Covid-19 vaccine dose. During 30 minutes of monitoring after the jab, no side-effect was observed. The staffer went back home and spent the night there. On August 11 morning, his colleague found that he was already dead and called the police.

A preliminary test found no trace of Covid-19.

“The DDC and Phichit public health office are investigating the cause of death. We expect to get the detailed autopsy result soon,” added Opas.

nationthailand